# SDR 07FDEA05146

- Difficulty date: November 29, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 18,991 hours, 10,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327534520000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, CROSSBEAM CRACKED AT FRAME 60 BETWEEN TRACKS Y-1456 AND Y-1959.  CROSSBEAM REPAIRED AT FRAME 60 BETWEEN Y-1456 AND Y-1959 IN ACCORDANCE WITH SRM 53-10-15 FIG 211 (SHEET 1 AND 2).
